Alert archive / North Dakota / River Flood Warnings in 2014
River Flood Warning 30, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Aug 24, 2014, 12:56 PM CDT for Morton County, Sioux County, North Dakota. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2014, 12:56 PM CDT (17:56 UTC)
- Expired
- Aug 25, 2014, 10:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 57 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cannonball River at Breien (BREN8). The gauge peaked at 11.83 ft at Aug 24, 2014, 6:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06354000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
312
WGUS43 KBIS 241756
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1256 PM CDT SUN AUG 24 2014
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.RUNOFF FROM HEAVY RAIN SATURDAY HAS RESULTED IN A RAPID RISE ON THE
CANNONBALL RIVER NEAR BREIEN. THE RIVER IS EXPECTED TO CREST AROUND 11.3 FEET
LATE THIS AFTERNOON OR EARLY EVENING. THE RIVER IS FORECAST TO THEN QUICKLY
DROP BELOW FLOOD STAGE BY MONDAY MORNING. IMPACTS AT THESE LEVELS ARE MINIMAL
AND ARE CONFINED TO AGRICULTURAL INTERESTS ALONG THE BANKS OF THE RIVER.
NDC059-085-251756-
/O.NEW.KBIS.FL.W.0030.140824T1756Z-140826T0300Z/
/BREN8.1.ER.140824T1631Z.140825T0000Z.140825T1500Z.NO/
1256 PM CDT SUN AUG 24 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE CANNONBALL RIVER AT BREIEN
* UNTIL TOMORROW LATE MORNING
* AT 12PM SUNDAY THE STAGE WAS...10.4 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10.0 FEET
* THE RIVER ROSE ABOVE FLOOD STAGE LATE THIS MORNING AND WILL
CONTINUE RISING TO NEAR 11.3 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 10.4 SUN 12 PM 9.6 7.6 6.1 5.0 M
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
TWH3 follow-up statements
664
WGUS83 KBIS 242119
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
419 PM CDT SUN AUG 24 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.RUNOFF FROM HEAVY RAIN SATURDAY HAS RESULTED IN A RAPID RISE ON THE
CANNONBALL RIVER NEAR BREIEN AND IT IS NOW NEARING ITS CREST. THE RIVER
IS EXPECTED TO CREST AROUND 11.6 FEET THIS EVENING. THE RIVER IS FORECAST
TO THEN QUICKLY DROP BELOW FLOOD STAGE BY MONDAY MORNING. IMPACTS AT THESE
LEVELS ARE MINIMAL AND ARE CONFINED TO AGRICULTURAL INTERESTS ALONG THE
BANKS OF THE RIVER.
&&
NDC059-085-252119-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-140826T0430Z/
/BREN8.1.ER.140824T1631Z.140825T0000Z.140825T1630Z.NO/
419 PM CDT SUN AUG 24 2014
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL MONDAY EVENING.
* AT 3:15 PM SUNDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 11.5 SUN 3 PM 9.8 7.6 6.1 5.0 4.1
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
JJS589
WGUS83 KBIS 250134
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
834 PM CDT SUN AUG 24 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS
OCCURRING AND IS EXPECTED TO CONTINUE.
.RUNOFF FROM HEAVY RAIN SATURDAY HAS RESULTED IN A RAPID RISE ON THE
CANNONBALL RIVER NEAR BREIEN. THE RIVER HAS CRESTED THIS EVENING AND
IS FORECAST TO DROP BELOW FLOOD STAGE BY LATE MONDAY MORNING. IMPACTS
AT THESE LEVELS ARE MINIMAL AND ARE CONFINED TO AGRICULTURAL INTERESTS
ALONG THE BANKS OF THE RIVER.
&&
NDC059-085-260134-
/O.CON.KBIS.FL.W.0030.000000T0000Z-140826T0430Z/
/BREN8.1.ER.140824T1631Z.140824T2245Z.140825T1630Z.NO/
834 PM CDT SUN AUG 24 2014
THE FLOOD WARNING CONTINUES FOR
THE CANNONBALL RIVER AT BREIEN.
* UNTIL MONDAY EVENING.
* AT 8:15 PM SUNDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 11.5 SUN 8 PM 9.1 7.3 5.7 4.7 4.0
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
SCHILD411
WGUS83 KBIS 250952
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
452 AM CDT MON AUG 25 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES.
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN NO FLOODING IS.
OBSERVED OR FORECAST.
THE CURRENT RIVER LEVEL IS AT 9.2 FEET WHICH IS BELOW MINOR.
FLOOD STAGE OF 10 FEET. THUS THE FLOOD WARNING HAS BEEN CANCELLED.
THE RIVER LEVEL IS EXPECTED TO CONTINUE A DOWNWARD TREND THROUGH THE.
WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE.
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
&&
NDC059-085-251022-
/O.CAN.KBIS.FL.W.0030.000000T0000Z-140826T0430Z/
/BREN8.1.ER.140824T1631Z.140824T2245Z.140825T0627Z.NO/
452 AM CDT MON AUG 25 2014
THE FLOOD WARNING IS CANCELLED FOR
THE CANNONBALL RIVER AT BREIEN.
* AT 4:15 AM MONDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:27 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY TUESDAY
MORNING.
* IMPACT...AT 9.0 FEET...WATER OVERFLOWS NORTH BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME TUE WED THU FRI
CANNONBALL RIVER BASIN
BREIEN 10 9.2 MON 4 AM 7.7 6.5 5.2 4.3
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Aug 24, 10:13 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 24, 10:13 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1013 AM CDT SUN AUG 24 2014 .UPDATE... ISSUED AT 1012 AM CDT SUN AUG 24 2014 SURFACE LOW PRESSURE SITUATED NEAR MINOT WITH THE UPPER LEVEL SYSTEM SPINNING OVER NORTHEAST MONTANA. DRY SLOT HAS PUSHED THROUGH NORTH DAKOTA AND WE ARE BEGINNING TO SEE INCREASING COVERAGE OF SHOWERS OVER WESTERN NORTH DAKOTA AS THE WRAP AROUND MOISTURE PUSHES INTO THE STATE. SOME PEAKS OF SUN ACROSS THE FAR SOUTH CENTRAL WILL LIKELY CLOUD OVER LATE THIS MORNING BEFORE CLEARING OUT LATER TODAY. CHANGES WERE MAINLY TO SKY COVER AND POPS BASED ON LATEST SATELLITE AND RADAR IMAGERY. UPDATE ISSUED AT 645 AM CDT SUN AUG 24 2014 THE DRY SLOT HAS PRETTY MUCH TAKEN OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. THIS HAS ALLOWED FOR PATCHY FOG TO DEVELOP ACROSS MOST OF THE CWA THIS MORNING. RAIN SHOWER ACTIVITY ROTATING SOUTH OVER EASTERN MONTANA IS EXPECTED TO GRADUALLY LIFT NORTHEAST ACROSS NORTHWESTERN NORTH DAKOTA LATER TODAY AS THE VERTICALLY STACKED LOW BEGINS TO LIFT NORTH INTO SOUTHERN CANADA. ADDITIONAL RAINFALL AMOUNTS SHOULD REMAIN LESS THAN THREE QUARTERS OF AN INCH...WHICH SHOULD NOT CAUSE ADDITIONAL RUN-OFF ISSUES. THE CURRENT FORECAST IS ON TRACK WITH ONLY MINOR ADJUSTMENTS MADE TO THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT OBS/TRENDS. THE FRESHENED UP PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 325 AM CDT SUN AUG 24 2014 LATEST WATER VAPOR IMAGERY SHOWS THE UPPER LOW CIRCULATING OVER SOUTHEAST MONTANA WITH ITS SURFACE REFLECTION NOW LOCATED OVER TURTLE LAKE IN MCLEAN COUNTY. THE SURFACE LOW WILL CONTINUE A NORTHWARD JAUNT FOLLOWING THE 3HR MAX PRESSURE FALLS WHICH WERE LOCATED IN SOUTHEAST SASKATCHEWAN. LOCAL RADAR SHOWS SCATTERED LIGHT RAIN SHOWERS IN SOUTHWEST NORTH DAKOTA...AND ACROSS NORTHERN NORTH DAKOTA. AS THE UPPER LOW SLOWLY ADVANCES NORTHEAST TODAY...ANOTHER SHORTWAVE CIRCULATING AROUND IT WILL PUSH INTO NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON FOR ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS. HAVE CANCELLED THE FLOOD WATCH ACROSS THE NORTH AS THERE WILL BE A LULL IN THE PRECIPITATION THIS MORNING BEFORE THE NEXT ROUND MOVES IN. NOT EXPECTING WIDESPREAD HEAVY PRECIPITATION AMOUNTS WITH THE PRECIPITATION EVENT FOR THIS AFTERNOON AND EVENING. THERE MAY BE SOME LOCALIZED AMOUNTS OF A THIRD TO ONE HALF INCH...BUT THE GROUND WILL BE ABLE TO ABSORB THIS. EXPECT MAINLY DRY CONDITIONS IN THE FAR SOUTH CENTRAL AND SOUTHERN JAMES RIVER VALLEY TODAY WITH THE BULK OF THE PRECIPITATION NORTHWEST THROUGH NORTH CENTRAL. BOUNDARY LAYER WINDS INCREASE TO AROUND 20KT THIS AFTERNOON THUS EXPECTING BREEZY CONDITIONS TO DEVELOP. SHOWERS WILL DECREASE FROM LIKELY TODAY TO ISOLATED ACROSS THE NORTH AFTER 06Z MONDAY. DRY CONDITIONS SOUTH TONIGHT. ANOTHER COOL DAY TODAY WITH HIGHS RANGING FROM THE UPPER 50S WEST TO MID 70S IN THE JAMES RIVER VALLEY. LOWS SUNDAY NIGHT WILL RANGE FROM THE MID 40S WEST TO AROUND 50 ELSEWHERE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 325 AM CDT SUN AUG 24 2014 THE DRYING TREND WILL CONTINUE THROUGH MONDAY AS THE VERTICALLY STACKED LOW LIFTS FARTHER NORTHEAST INTO ONTARIO. WELL BELOW NORMAL HIGHS ARE STILL FORECAST FOR MONDAY WITH READINGS GENERALLY IN THE 60S. A BROAD POSITIVELY TILTED TROUGH IS STILL FORECAST TO ENTER EASTERN MONTANA/WESTERN NORTH DAKOTA TUESDAY. A SHORTWAVE AHEAD OF THIS FEATURE SHOULD GENERATE A CHANCE OF SHOWERS...MAINLY ALONG AND SOUTH OF I-94 TUESDAY. AS THE TROUGH AXIS PIVOTS THROUGH THE STATE TUESDAY NIGHT...DRY CONDITIONS ARE FORECAST TO DEVELOP IN ITS WAKE. A WARMING TREND ALONG WITH DRY CONDITIONS ARE EXPECTED TO CONTINUE WEDNESDAY THROUGH FRIDAY AS WEAK UPPER LEVEL RIDGING BUILDS OVER THE NORTHERN PLAINS. NEAR NORMAL HIGHS ARE FORECAST BY FRIDAY. THE UPPER RIDGE IS PROGGED TO BREAK DOWN SOMEWHAT BY SATURDAY WITH WEAK WAVES IN THE UPPER FLOW ALOFT GENERATING A CHANCE FOR THUNDERSTORMS. NEAR NORMAL TEMPERATURES ARE EXPECTED AGAIN SATURDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1012 AM CDT SUN AUG 24 2014 PATCHY FOG...LIFR/IFR CIGS...AND VCSH REMAIN ACROSS THE TAF SITES AT 15Z SUNDAY. EXPECT CIGS IMPROVING TO THE MVFR CATEGORY DURING THE MORNING AND AFTERNOON. -SHRA WILL DEVELOP OVER KISN/KDIK/KMOT BY MID TO LATE MORNING AND CONTINUE INTO THE AFTERNOON. KJMS WILL IMPROVE TO VFR BY 20Z SUNDAY. EXPECT CIGS TO RETREAT BACK TOWARD IFR/MVFR AFTER 03Z MONDAY FOR ALL TERMINALS EXCEPT KBIS. && .HYDROLOGY... ISSUED AT 325 AM CDT SUN AUG 24 2014 A FLOOD WATCH HAS BEEN ISSUED FOR THE KNIFE RIVER NEAR HAZEN AND FOR SPRING CREEK AT ZAP AS RIVER LEVELS ARE PROJECTED TO RISE INTO MINOR FLOOD STAGE WITHIN THE NEXT 24 HOURS. WILL CONTINUE TO MONITOR THE TRENDS THROUGH THE DAY. AN AREAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE AREA SOUTH AND WEST OF THE MISSOURI RIVER THROUGH EARLY SUNDAY AFTERNOON. RADAR ESTIMATES WERE IN AGREEMENT WITH RAINFALL REPORTS OF 1 TO 2 INCHES OF RAINFALL THAT OCCURRED THROUGH SATURDAY EVENING. AN AREAL FLOOD ADVISORY ALSO REMAINS IN EFFECT UNTIL MID MORNING SUNDAY ACROSS LAMOURE AND DICKEY COUNTIES...WITH RADAR ESTIMATES OF 1 TO 3 INCHES OCCURRING THROUGH LATE SATURDAY EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...KS LONG TERM...TM AVIATION...TWH HYDROLOGY...KS
Hazardous weather outlook, Aug 24, 10:19 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1019 AM CDT SUN AUG 24 2014 NDZ004-251530- BOTTINEAU- 1019 AM CDT SUN AUG 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR WESTHOPE. SEE THE RIVERS AND LAKES TAB AT WWW.WEATHER.GOV/BIS FOR DETAILS. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>003-005-009>013-021>023-025-251530- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- 1019 AM CDT SUN AUG 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ017>020-031>037-040>048-050-051-251530- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1019 AM CDT SUN AUG 24 2014 /919 AM MDT SUN AUG 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. TWH
In the hours before
Local storm report, Aug 24, 10:28 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 AM CDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN STANLEY 48.32N 102.39W
08/24/2014 M1.73 INCH MOUNTRAIL ND PUBLIC
24 HOUR RAINFALL. RELAYED BY STANLEY RADAR ARB
&&
JVININGLocal storm report, Aug 24, 10:34 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 AM CDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM HEAVY RAIN 5 SSE JAMESTOWN 46.84N 98.67W
08/24/2014 M1.90 INCH STUTSMAN ND PUBLIC
24 HOUR TOTAL RELAYED BY SOCIAL MEDIA
&&
JVININGLocal storm report, Aug 24, 10:47 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1047 AM CDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HEAVY RAIN 6 SSW WHITE SHIELD 47.58N 101.89W
08/24/2014 M3.00 INCH MCLEAN ND PUBLIC
24 HOUR TOTAL. ARB OBSERVER
&&
JVININGLocal storm report, Aug 24, 11:20 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1120 AM CDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM HEAVY RAIN 15 S CARSON 46.20N 101.56W
08/24/2014 M3.15 INCH GRANT ND CO-OP OBSERVER
24 HOUR RAINFALL TOTAL. 48 HOUR TOTAL 3.53
&&
HAMILTONLocal storm report, Aug 24, 11:22 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1122 AM CDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 15 S HAZEN 47.08N 101.62W
08/24/2014 M2.05 INCH OLIVER ND PUBLIC
24 HOUR TOTAL. ARB OBSERVER. FLOODING OF CULVERTS AND
ROAD SHOULDERS.
&&
JVININGLocal storm report, Aug 24, 11:57 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 AM CDT SUN AUG 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 10 S MANDAN 46.68N 100.89W
08/24/2014 M1.40 INCH MORTON ND PUBLIC
24 HOUR TOTAL. ARB OBSERVER
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:22 PM CDT | Special Weather Statement | BIS | Dickey | 53 min |
| Aug 23, 8:05 PM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 12 hr |
| Aug 23, 8:37 PM CDT | Special Weather Statement | BIS | Dickey | 38 min |
| Aug 23, 9:13 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 62 min |
| Aug 23, 11:09 PM CDT | River Flood Watch | BIS | Mercer, Oliver | 12 hr |
| Aug 23, 11:09 PM CDT | River Flood Watch | BIS | Mercer | 11 hr |
| Aug 24, 2:33 PM CDT | Areal Flood Warning | BIS | Grant, Morton | 41 hr |
Nearby
River Flood Warnings in North Dakota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.